Protonix

Posted , 4 users are following.

eva50028
2

I've had gastritis since 1993 and I was given Prilosec and Carafate. I got off on it thinking it was okay but then I got back on it with a new doctor and he gave me Protonix got off of that now seen a new Doctor's Protonix again 40 mg and it seems to make my stomach not feel good no sleep and I'll be having an colonoscopy done soon. My stomach is really bad what can I do please give me some kind of advice because am afraid the solution would make me more sick.

0 likes, 5 replies

Report Reply

5 Replies

  • Posted

    Protonix made me feel so bad, the Dr. told me to take it for 6 months, but I only had it for 4 weeks, I felt crazy when I was on it, you can ask your Dr. to try ines's PPI, seems like everyone likes it. 

    Report Reply
  • Posted

    Hi, is your problem related to H pylori? and have you tried multi strain probiotics?.
    Report Reply
    • Posted

      I don't know if I have H pylor. I did have a blood lab test done last Friday. I do have a hernia in my esophagus. Dr. said there is no cure or won"t operate. I told him I do not have acid reflux anymore but he did look at my endoscopy report about me having inflammation of gastritis. He did prescribed me Protonix 40. It has been only 13 days taking the medicine.

      Report Reply
    • Posted

      Hi, they probably would be able to tell if you had H pylori from the endoscopy, protonix it seems to be used for GERD ie acid reflux, ulcers, etc, you should ask about the H pylori maybe, I would keep taking plenty of probiotics.
      Report Reply

Join this discussion or start a new one?

New Discussion Reply

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

counter